Alert archive / Florida / Tornado Warnings in 2006
Tornado Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Sep 7, 2006, 2:02 PM EDT for Duval County, Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2006, 2:02 PM EDT (18:02 UTC)
- Expired
- Sep 7, 2006, 2:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 22 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 2:02 PM EDT | WATERSPOUT 0 | Mayport, FL | OFF DUTY NWS EMPLOYEE REPORTED A WATERSPOUT OVER THE ST JOHNS RIVER NEAR MAYPORT. SEVERAL OTHER REPORTS RECIEVED AT THE SAME TIME FROM TV4/WJXT. NO REPORTS OF THE WATERSPOUT MOVING OVER THE LAND AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1527 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 071802 TORJAX FLC031-071845- /O.NEW.KJAX.TO.W.0009.060907T1802Z-060907T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 202 PM EDT THU SEP 7 2006 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... EASTERN DUVAL COUNTY IN NORTHEAST FLORIDA * UNTIL 245 PM EDT * AT 200 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR HECKSHER DRIVE OR NORTH OF FORT CAROLINE...OR ABOUT 6 MILES WEST OF MAYPORT...MOVING EAST AT 5 MPH. * THE TORNADO IS WILL BE NEAR... TALBOT ISLAND BY 235 PM EDT... LITTLE TALBOT ISLAND BY 240 PM EDT... MAYPORT BY 245 PM EDT... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3048 8156 3037 8160 3032 8135 3048 8137 $$ ENYEDI
3 follow-up statements
000 WWUS52 KJAX 071815 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 PM EDT THU SEP 7 2006 FLC031-071845- /O.CON.KJAX.TO.W.0009.000000T0000Z-060907T1845Z/ DUVAL FL- 215 PM EDT THU SEP 7 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR NORTHEASTERN DUVAL COUNTY... AT 212 PM EDT...DOPPLER RADIO INDICATED THAT THE STORM THAT PRODUCED WITH WATERSPOUT STILL INDICATED SOME ROTATION AND WAS LOCATED NEAR FORT CAROLINE...OR ABOUT NEAR TALBOT ISLAND...MOVING EAST AT 5 MPH. THE TORNADO WILL BE NEAR... MAYPORT BY 240 PM EDT... LITTLE TALBOT ISLAND AND TALBOT ISLAND BY 245 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3053 8152 3037 8155 3034 8136 3054 8132 $$
000 WWUS52 KJAX 071837 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 PM EDT THU SEP 7 2006 FLC031-071845- /O.CON.KJAX.TO.W.0009.000000T0000Z-060907T1845Z/ DUVAL FL- 235 PM EDT THU SEP 7 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR NORTHEASTERN DUVAL COUNTY... AT 230 PM EDT...THE GENERAL PUBLIC AND SPOTTERS HAVE REPORTED SEVERAL FUNNEL CLOUDS NEAR THE ST JOHNS RIVER FROM BLOUNT ISLAND EASTWARD. ANY OF THESE FUNNEL CLOUDS MAY BRIEFLY TOUCHDOWN NEAR THE RIVERBANKS. THE TORNADO WILL BE NEAR... MAYPORT... LITTLE TALBOT ISLAND AND TALBOT ISLAND THROUGH 245 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3053 8152 3037 8155 3034 8136 3054 8132 $$ SANDRIK
000 WWUS52 KJAX 071844 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT THU SEP 7 2006 FLC031-071853- /O.EXP.KJAX.TO.W.0009.000000T0000Z-060907T1845Z/ DUVAL FL- 243 PM EDT THU SEP 7 2006 ...THE TORNADO WARNING FOR NORTHEASTERN DUVAL COUNTY EXPIRES AT 245 PM EDT... A THUNDERSTORM WITH FREQUENT LIGHTNING AND HEAVY RAINFALL CONTINUES ALONG THE COAST FROM TALBOT ISLAND SOUTH TO MAYPORT. NO NEW REPORTS OF WATERSPOUTS OR FUNNEL CLOUDS HAVE BEEN RECEIVED OVER THE PAST FEW MINUTES AND IT APPEARS THE POSSIBILITY OF A TORNADO IS DIMINISHING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3053 8152 3037 8155 3034 8136 3054 8132 $$ SANDRIK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 7, 9:41 AM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Sep 7, 9:41 AM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 941 AM EDT THU SEP 7 2006 ...HEAVY RAIN EVENT POSSIBLE FOR GA... .PUBLIC...A FRONTAL BOUNDARY IS DRAPED ACROSS N FL THIS MORNING FROM A WEAK SURFACE LOW OFFSHORE OF THE FIRST COAST WESTWARD TO A DEVELOPING SURFACE LOW SOUTH OF LA/AL. CONVECTION IS FIRING OFFSHORE OF OUR GA ZONES AND ALONG THE APALACHEE BAY COAST. TO OUR N...A SURFACE RIDGE OVER THE MID ATLANTIC IS WEDGING DOWN INTO E GA PROVIDING A SHALLOW NLY FLOW UP TO ABOUT 3 KFT. MEAN STEERING FLOW IS SW AROUND THE SE SIDE OF A DEEPENING UPPER LEVEL TROUGH OVER THE MS RIVER VALLEY. MORNING RAOBS SHOW AMPLE MOISTURE OVER THE AREA CONTINUES WITH PWATS AROUND 2 INCHES ACROSS NE FL. JAX SOUNDING ALSO INDICATES MORE INSTABILITY IN PLACE COMPARED TO 24 HRS AGO WITH COOLING IN THE MID LEVELS (750-400 MB) AND A GOOD AMOUNT OF WARMING NEAR THE SURFACE (SFC-850 MB). FOR THE MORNING UPDATE...LOOKS LIKE A HEAVY RAIN EVENT MAY BE SHAPING UP FOR OUR NORTHERN ZONES TODAY AS THE GULF LOW ADVANCES EASTWARD. GOMEX MOISTURE WILL SURGE OVER THE AREA AS THE STALLED FRONT OVER N FL BEGINS TO LIFT NWD AS A WARM FRONT IN ADVANCE OF THE LOW THIS AFTN INTO GA. THE FRONT IN CONCERT WITH THE WEDGE TO OUR N WILL DEVELOP A STRONG AREA OF ISENTROPIC LIFT COUPLED WITH GOOD UPPER LEVEL DYNAMICS FROM THE WEST IN ADVANCE OF THE DEEPENING TROUGH. IT SEEMS THAT THE NAM IS INITIALIZING WELL WITH THE MORNING PRECIP FIELDS AND PRESSURE FIELDS...SO HAVE LEANED TOWARD ITS SOLUTION FOR TODAY AND THIS EVENING. INCREASED POPS THIS AFTN & EVENING ACROSS OUR GA ZONES TO 80% AND MENTIONED HEAVY RAIN. EXPECT HEAVY RAIN OVER PORTIONS OF FL THIS AFTN/EVENING AS WELL...WHICH MAY AGGRAVATE PREVIOUS HEAVY RAINFALL FROM RECENT DAYS WHERE SOME LOCALES RECEIVED 3-5.5 INCHES IN ONE DAY. FORECAST MAX TEMPS IN THE LOWER 80S ACROSS GA TO MID-UPR 80S ACROSS FL LOOK ON TRACK. && .MARINE...CURRENT GA/FL WATER SPLIT LOOKS GOOD GIVEN THE POSITION OF THE FRONT ACROSS N FL . A NNE WIND SURGE CONTINUES AROUND 15 KTS CONTINUE AT BUOY 41008...WHILE FURTHER SOUTH LIGHT S WINDS CONTINUE AT BUOY 41012. SEAS ARE RUNNING 2-3 FT. MINOR ADJUSTMENTS NEEDED TO THE COASTAL PACKAGE...MAY JUST TWEAK WIND SPEEDS/DIRECTIONS A BIT OVER OUR GA WATERS. EXPECT WINDS WILL RELAX THIS AFTERNOON AS THE FRONT LIFTS NORTHWARD. && .AVIATION...VSBYS HAVE IMPROVED TO AROUND MVFR OVER OUR NORTHERN ZONES BUT REMAIN IFR CIGS/VLIFR AT GNV. HAVE BEEN AMENDING GNV FREQUENTLY FOR SLOWLY IMPROVING VSBYS THIS MORNING AND EXPECT LOW CIGS TO LIFT AS WELL THROUGH THE NEXT HOUR. AFTN/EVENING TSRA WITH PERIODS OF HVY RA WILL LIKELY REDUCE VSBYS TO LIFR AT TIMES. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 69 86 68 / 80 70 50 40 SSI 83 74 85 74 / 80 80 40 40 JAX 86 71 88 72 / 70 70 50 50 SGJ 86 75 86 75 / 60 70 40 40 GNV 87 71 88 70 / 70 60 50 50 OCF 89 71 88 71 / 70 50 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && ENYEDI/ZAPPE/KEEGAN
Hazardous weather outlook, Sep 7, 9:50 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 950 AM EDT THU SEP 7 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 950 AM EDT THU SEP 7 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HEAVY RAINFALL POSSIBLE ACROSS SOUTHEAST GEORGIA TODAY AND TONIGHT... A WEAK FRONT OVER NORTH FLORIDA WILL SLOWLY LIFT NORTH TODAY AS A WARM FRONT...IN ADVANCE OF AN AREA OF LOW PRESSURE DEVELOPING IN THE NORTHERN GULF OF MEXICO. THIS LOW IS FORECAST TO MOVE EAST TO NORTHEAST ACROSS NORTH FLORIDA AND SOUTHEAST GEORGIA LATE THIS AFTERNOON AND THIS EVENING. PERIODS OF HEAVY RAINFALL ARE EXPECTED LATE AS THE FRONT LIFTS NORTH AND THE LOW MOVES ACROSS THE AREA... ESPECIALLY ACROSS SOUTHEAST GEORGIA LATE THIS AFTERNOON INTO THE EVENING. RAINFALL AMOUNTS AROUND 2 INCHES ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. HEAVY RAINFALL IN NUMEROUS SHOWERS AND STORMS IS POSSIBLE OVER NORTHEAST FLORIDA THIS AFTERNOON AS WELL. RECENT HEAVY RAINFALL OVER PORTIONS OF THE AREA COUPLED WITH ADDITIONAL RAINFALL TODAY MAY CAUSE MINOR TEMPORARY FLOODING PROBLEMS. STRONG STORMS ARE POSSIBLE THIS AFTERNOON ESPECIALLY OVER NORTHEAST FLORIDA CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES...SMALL HAIL AND GUSTY WINDS AROUND 40 MPH. STORM MOTION WILL BE TO THE EAST NORTHEAST AROUND 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY...WITH LESS COVERAGE BY EARLY NEXT WEEK. OCEAN SWELLS FROM TROPICAL STORM FLORENCE WILL GRADUALLY BUILD THIS WEEKEND WITH AN INCREASING THREAT OF RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI
In the hours before
Local storm report, Sep 7, 9:24 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 AM EDT THU SEP 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN 5 S JACKSONVILLE INTL A 30.41N 81.71W
09/06/2006 M5.62 INCH DUVAL FL TRAINED SPOTTER
RECEIVED WEDNESDAY EVENING.
&&
ECZSpecial weather statement, Sep 7, 12:19 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1219 PM EDT THU SEP 7 2006 FLZ040-071715- MARION- 1219 PM EDT THU SEP 7 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN MARION COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 115 PM EDT... AT 1219 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 6 MILES WEST OF RAINBOW LAKES ESTATES...MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES ESTATES AND ROMEO THROUGH 115 PM. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Special weather statement, Sep 7, 12:49 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1249 PM EDT THU SEP 7 2006 GAZ132-133-071745- COFFEE-JEFF DAVIS- 1249 PM EDT THU SEP 7 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE AND JEFF DAVIS COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 145 PM EDT... AT 1248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 13 MILES NORTHWEST OF PRIDGEN...OR 12 MILES NORTHEAST OF FITZGERALD...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM MAY ALSO AFFECT AREAS AROUND SNIPESVILLE...DENTON...BROXTON AND PRIDGEN THROUGH 145 PM EDT. GUSTY WINDS TO 40 MPH AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Special weather statement, Sep 7, 12:53 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1253 PM EDT THU SEP 7 2006 FLZ024-GAZ165-166-071800- COASTAL CAMDEN-INLAND CAMDEN-NASSAU- 1253 PM EDT THU SEP 7 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND CAMDEN COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 200 PM EDT... AT 1253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF KINGS FERRY...OR 8 MILES WEST OF KINGSLAND...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGS FERRY...KINGSLAND... COLESBURG...ST. MARYS AND HARRIETTS BLUFF THROUGH 200 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Special weather statement, Sep 7, 1:43 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 143 PM EDT THU SEP 7 2006 GAZ132-133-071845- COFFEE-JEFF DAVIS- 143 PM EDT THU SEP 7 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE AND JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT... AT 143 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF SNIPESVILLE...OR 9 MILES NORTHEAST OF BROXTON...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SNIPESVILLE...PRIDGEN AND BROXTON THROUGH 245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 11:03 AM EDT | Special Marine Warning | JAX | 87 min | |
| Sep 7, 12:32 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 43 min |
| Sep 7, 1:16 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 59 min |
| Sep 7, 2:03 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 42 min |
| Sep 7, 2:05 PM EDT | Special Marine Warning | JAX | 85 min | |
| Sep 7, 2:06 PM EDT | Special Marine Warning | JAX | 114 min | |
| Sep 7, 3:27 PM EDT | Special Marine Warning | JAX | 63 min | |
| Sep 7, 6:45 PM EDT | Special Marine Warning | JAX | 45 min |
Nearby
Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.